# SDR GTIA040550

- Difficulty date: May 19, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 777188A
- Part serial: 8036040
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FOUND FRONT ACCESSORY DRIVE GROUP COVER CRACKED AT 7 O'CLOCK POSITION.  REMOVED AND REPLACED FRONT ACCESSORY, N-1 TACH, GEAR BOX.  (M)
